×

zbMATH — the first resource for mathematics

On the maximum partial sums of sequences of independent random variables. (English) Zbl 0032.17102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Bachelier, Calcul des probabilités, vol. 1, Paris, 1912. · JFM 43.0288.05
[2] Harald Bergström, On the central limit theorem in the space \?_\?,\?>1, Skand. Aktuarietidskr. 28 (1945), 106 – 127. · Zbl 0060.28708
[3] Andrew C. Berry, The accuracy of the Gaussian approximation to the sum of independent variates, Trans. Amer. Math. Soc. 49 (1941), 122 – 136. · Zbl 0025.34603
[4] Kai-Lai Chung and Paul Erdös, On the lower limit of sums of independent random variables, Ann. of Math. (2) 48 (1947), 1003 – 1013. · Zbl 0029.15202 · doi:10.2307/1969391 · doi.org
[5] H. Cramér, Random variables and probability distributions, Cambridge Tracts in Mathematics, No. 36, Cambridge University Press, 1937. · JFM 63.1080.01
[6] -, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Scientifiques, No. 736, Paris, 1938, pp. 5-23.
[7] Harald Cramér, Mathematical Methods of Statistics, Princeton Mathematical Series, vol. 9, Princeton University Press, Princeton, N. J., 1946. · Zbl 0063.01014
[8] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. 52 (1946), 292 – 302. · Zbl 0063.01274
[9] Carl-Gustav Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1 – 125. · Zbl 0060.28705 · doi:10.1007/BF02392223 · doi.org
[10] W. Feller, Generalization of a probability limit theorem of Cramér, Trans. Amer. Math. Soc. 54 (1943), 361 – 372. · Zbl 0063.01342
[11] W. Feller, The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc. 54 (1943), 373 – 402. · Zbl 0063.08417
[12] W. Feller, The fundamental limit theorems in probability, Bull. Amer. Math. Soc. 51 (1945), 800 – 832. · Zbl 0060.28702
[13] M. Fréchet, Recherches théoriques modernes sur la théorie des probabilités, vol. 1, Paris, 1937. · Zbl 0015.26003
[14] A. Khintchine, Ein Satz der Wahrscheinlichkeitsrechnung, Fund. Math. vol. 6 (1924) pp. 9-10. · JFM 50.0344.02
[15] A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Größen, Math. Ann. 99 (1928), no. 1, 309 – 319 (German). · JFM 54.0543.05 · doi:10.1007/BF01459098 · doi.org
[16] A. Kolmogoroff, Über das Gesetz des iterierten Logarithmus, Math. Ann. 101 (1929), no. 1, 126 – 135 (German). · JFM 55.0298.01 · doi:10.1007/BF01454828 · doi.org
[17] A. Liapounoff, Nouvelle forme du théorème sur la limite de la probabilité, Mémoires de l’Académie de Saint-Petersbourg (8) vol. 12 (1901). · JFM 32.0230.01
[18] J. V. Uspensky, Introduction to mathematical probability, New York, McGraw-Hill, 1937. · JFM 63.1069.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.